# SDR AALA201801029064

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,083 hours, 21,681 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SLIDING WINDOW CRACKED, APPROACHING THE GATE.  REMOVED AND REPLACED THE SLIDING WINDOW IAW AMM 56-12-11.  AIRCRAFT WAS GROUNDED.
